# SDR DALA2016050503695

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 76,282 hours, 58,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE AFT ENTRANCE AND TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  BATTERY PACK B5-212 WAS REPLACED AND THE LIGHTS CHECKED GOOD.
